# SDR IXXA2022061802

- Difficulty date: June 18, 2022
- Submitted: June 18, 2022
- Operation: Air carrier
- Aircraft: N433AZ
- Make and model: Boeing 767-300
- Aircraft serial: 24400
- Aircraft time: 88,560 hours, 33,069 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 145T861024
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM AREA ON HDY GROUND SERVICE DISCONNECT CENTER PRESSURE ON DOUBLER CORRODED.BETWEEN BL-0 AND LBL10 FUS. STA'S 1020 - 1030.
